MathSciNet Relay Station
MathSciNet bibliographic data
MR169626 (29 #6873) 82.99
Griffiths, Robert B. A proof that the free energy of a spin system is extensive. J. Mathematical Phys. 5 1964 1215–1222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement